MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 95-104 (2006)

Non-singular covers over ordered monoid rings

Ladislav Bican

Ladislav Bican, KA MFF UK, Sokolovska 83, 186 00 Praha 8-Karlin, Czech Republik, e-mail:

Abstract: Let $G$ be a multiplicative monoid. If $RG$ is a non-singular ring such that the class of all non-singular $RG$-modules is a cover class, then the class of all non-singular $R$-modules is a cover class. These two conditions are equivalent whenever $G$ is a well-ordered cancellative monoid such that for all elements $g,h\in G$ with $g < h$ there is $l\in G$ such that $lg = h$. For a totally ordered cancellative monoid the equalities $Z(RG) = Z(R)G$ and $\sigma(RG) = \sigma(R)G$ hold, $\sigma$ being Goldie's torsion theory.

Keywords: hereditary torsion theory, torsion theory of finite type, Goldie's torsion theory, non-singular module, non-singular ring, monoid ring, precover class, cover class

Classification (MSC2000): 16S90, 18E40, 16D80

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition